# SDR SIMA20180703001

- Difficulty date: July 2, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 35,594 hours, 31,114 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8005701
- Part serial: 46363
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LG AIR/GND FAIL CAUTION MESSAGE ON EICAS DURING CLIMB THROUGH 8,000FT. REMOVED AND REPLACED LT NR 1 & 2 WOW PROXIMITY SWITCHES OPTS CHECK GOOD IAW AMM 32-63-01 REFERENCE NRWC 664-MIA 03499 FOR WORK PERFORMED. PROXIMITY SENSOR P/N 80-057-01 S/N 45315 LHG2.
